# SDR ABXR2020091400097

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32413
- Condition: Corroded
- Location: Bs 1375-1417
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN FS 1375 AND 1417 STR 35R AND 36R.  BLENDED CORROSION BETWEEN STA 1375 TO 1417 STR 35R TO 36R.  ORIGINAL THICKNESS .074", REMOVED .041", REMAINING T .033" FOUND TO BE OUT OF LIMITS.  REQUESTED ENGINEERING SUPPORT.  RECEIVED AMES DOC 47416REA13 FOR REPAIR.  OUT OF LIMITS, IAW B767 200 SRM 53-00-01.  REPAIRED IAW AMES DOC 47416REA13.
